# SDR HALA20250204003

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 33,844 hours, 78,630 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Manifold
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"DIVERSION TO HNL" TAIL ANTI-ICE MANIFOLD FAILED IN ICING CONDITIONS, FLAP 25 LANDING AS PER QRH. FOUND "PODS SYSTEM FAULT" ON FAULT REVIEW. REMOVED AND REPLACED PODS PER AMM 36-23-01. RTS TEST "PASS". NO FAULTS FOUND. A/C OK FOR SVC
